A fixed point method to solve the nonlinear complementarity problem for a class of monotone operators

Dinu Teodorescu, Mohammad Khan

Research output: Contribution to journalArticle

Abstract

In this paper, using the classic Banach fixed point theorem, we study the nonlinear complementarity problem for a class of monotone operators in real Hilbert space.

Original languageEnglish
Pages (from-to)4587-4590
Number of pages4
JournalFilomat
Volume32
Issue number13
DOIs
Publication statusPublished - Jan 1 2018

Keywords

  • Inverse strongly monotone operator
  • Nonlinear complementarity problem
  • Strongly monotone operator

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A fixed point method to solve the nonlinear complementarity problem for a class of monotone operators'. Together they form a unique fingerprint.

  • Cite this